# SDR N6WA2017042501

- Difficulty date: April 25, 2017
- Submitted: April 26, 2017
- Operation: Air carrier
- Aircraft: N167GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10269
- Aircraft time: 23,438 hours, 15,806 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Failed
- Location: Left
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE AND FUMES VISIBLE FROM GASPERS IN FLIGHT DECK, RESIDUE FROM SMOKE IN FLIGHT DECK ALSO SEEN IN FWD CABIN FUMES LASTED FOR 4 TO 5 MINUTES. INSPECTED AND FOUND LT PACK TO BE MAKING MECHANICAL GRINDING NOISE. RAN ENGINES WITH CREW TO CONFIRM NO FURTHER ODORS OR SMOKE. DEFERRED LH PACK ON OCN 70018555 PER MEL 21-51-01B-2 CAT C
